Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Garyt,

      My Doctor didn’t put me on mega B vitamins, but I put myself on a high dose. B vitamins are rapidly depleted when the body is stressed, phsically or emotionally. With GD, the hyper phase doesn’t allow for nutrients to be absorbed well, because the G I tract is also moving things along real fast. So it becomes a downward spiral in getting enough of the right nutrients to get well. Good for your doctor! I just got my results of blood work after 3 weeks of PTU, and my t3 u and another (I still forget) one is in the normal range. The third on has moved real close to the normal range, but the TSH has only doubled (G) from .01 to .02! These numbers were also better but not normal the last day before I started treatment. I am HAPPY, and will enjoy this stage as long as it lasts. Karen

      Anonymous
        Post count: 93172

        Greetings,

        Well it has been 1 week since I took RAI and I am happy to report that I am actually starting to feel better. As I have indicated in the past, I really felt lousey after I went off the Tapazole and I am glad to have some relief. I have spent the last few weeks being exhausted in the afternoons and having absolutely no concentration during the day. My stomach hurt and I felt totally out of it. About two days ago, I began to get back “into my body” and it really felt trrrific. I know that this might not last forever, but for now it is ok. I am sure if my thyroid has been reduced too much, that I will begin to have other symtoms. For now, and I hope through the holidays, I feel pretty good. I don’t think that I ever realized how rotten I have felt as a result of this disease. It wasn’t unitl the Tapazole that I realized that the eway that I had been feeling just wasn’t normal.
        I appreciate all the feed back that everyone has given and am glad that I have found this group. It has given me a lot of insight into how we all feel and has given me some good questions to ask the doctor. Speaking of the doctor, he has put me on a high dose B vitamin. Has anyone else gotten this prescribed? I also wonder if all the dry skin that I seem to be having ghas anything to do with Graves or is it just winter. Bobbie, I read what you said to the one person who had a rash and from being there, I agree with your advice, call a doctor, but thi is just dry dry skin, particularly on my hands.

        Anonymous
          Post count: 93172

          Hi, Gary. I’m glad you’re feeling better. And the timing for the holidays is super. Terrific!

          I’ve been keeping my two thyroid resource manuals (starting to fray around the edges)next to the computer. According to the first one I looked in this morning, flakey dry skin can definitely be a part of Graves, as the body has tried to conserve heat and has therefore moved blood away from the skin. Cracking skin on elbows and kneecaps can also occur.

          Take care.

          Bobbi

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.